Uniqueness of embeddings of certain induced modules

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

A theorem of D.-N. Verma on the uniqueness of embeddings of certain algebraically induced modules is generalized from the case of Borel subalgebras of semisimple Lie algebras to the case of arbitrary parabolic subalgebras.

Original languageEnglish (US)
Pages (from-to)55-58
Number of pages4
JournalProceedings of the American Mathematical Society
Volume56
Issue number1
DOIs
StatePublished - Apr 1976
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Algebraically induced modules
  • Parabolic subalgebras
  • Verma modules

Fingerprint

Dive into the research topics of 'Uniqueness of embeddings of certain induced modules'. Together they form a unique fingerprint.

Cite this